Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Dodge City, KS

April 22, 2010Kearny County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 22, 2010, 6:16 PM CDT for Kearny County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2010, 6:16 PM CDT (23:16 UTC)
Expired
Apr 22, 2010, 7:00 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

County Kearny County, KS

The radar

The Dodge City radar (KDDC), 130 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 6:44 PM CDTTORNADO14 Nw Deerfield, KSSTOVEPIPE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 1:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WUUS53 KDDC 222316
SVRDDC
KSC093-230000-
/O.NEW.KDDC.SV.W.0013.100422T2316Z-100423T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT THU APR 22 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN KEARNY COUNTY IN SOUTHWEST KANSAS...

* UNTIL 700 PM CDT

* AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
  TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 10 MILES NORTHEAST OF KENDALL...AND MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN KEARNY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3826 10153 3826 10121 3826 10113 3798 10124
      3798 10154
TIME...MOT...LOC 2316Z 209DEG 26KT 3808 10142
WIND...HAIL 60MPH 2.50IN

$$

WRIGHT
1 follow-up statement
721 
WWUS53 KDDC 222338
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
638 PM CDT THU APR 22 2010

KSC093-230000-
/O.CON.KDDC.SV.W.0013.000000T0000Z-100423T0000Z/
KEARNY KS-
638 PM CDT THU APR 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
KEARNY COUNTY UNTIL 700 PM CDT...

AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
SOUTH OF LYDIA...OR 14 MILES NORTH OF LAKIN...AND MOVING NORTHEAST AT
20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN KEARNY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3810 10123 3815 10144 3826 10138 3826 10113
TIME...MOT...LOC 2338Z 208DEG 19KT 3816 10131

$$

WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 1:15 PM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Apr 22, 1:15 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
115 PM CDT THU APR 22 2010

.DISCUSSION...

DAYS 1-2...

THUNDERSTORM SEVERITY AND DURATION ACROSS DDC FA WILL BE MAIN
CONCERN FOR THE FIRST PERIOD FORECAST. AM EXPECTING A FAIRLY BUSY
EVENING AND LATE NIGHT AS PRIMARY MID LEVEL VORTICITY MAX LIFTS
NORTHEAST FROM SOUTHERN NEW MEXICO EARLY THIS EVENING...TO WEST-
CENTRAL KANSAS 12Z FRIDAY. THIS PUTS SOUTHWEST KS IN THE CROSS-
HAIRS FOR FAIRLY SUBSTANTIAL DEEP TROPOSPHERIC UPWARD VERTICAL
MOTION FOR A GOOD PORTION OF THE FIRST PERIOD (TONIGHT). OF UTMOST
CONCERN WILL BE THE TORNADO THREAT THE FIRST PART OF THE TONIGHT
PERIOD (00Z TO 06Z). MIDDAY SURFACE ANALYSIS DEPICTED EAST-WEST
BOUNDARY FROM JUST NORTH OF ELKHART TO SOUTH OF DODGE CITY TO
BETWEEN MEDICINE LODGE AND PRATT. THIS FRONT WILL LIFT SLOWLY
NORTH DURING THE AFTERNOON. HAVE ALREADY SEEN SOME INITIAL
ELEVATED THUNDERSTORM DEVELOPMENT AROUND LIBERAL...BUT THIS
CONVECTION IS ONLY A PRECURSOR TO MORE WIDESPREAD/STRONG TO SEVERE
DEVELOPMENT. THE MOST IMPORTANT BOUNDARY OF FOCUS FOR INITIATION
WILL BE DRYLINE AND/OR PACIFIC COLD FRONT WHICH WAS BEGINNING TO
MOVE INTO THE WESTERN OK-TX PANHANDLE. STORMS THAT FORM ON THIS
BOUNDARY WILL MOVE NORTHEAST TOWARD THE SOUTHERN DDC FA. OTHER
STORMS WILL ALSO LIKELY FORM FARTHER AT THE LEADING EDGE OF STRONG
H5-7 COLD ADVECTION. THE UPSHOT IS THAT THERE SHOULD BE SEVERAL
SEVERE STORMS...WITH THE PRIMARY MODE BEING SUPERCELLS...IN THE
22Z TO 03Z TIME FRAME. AFTER 03Z...THE CONVECTIVE MODE WILL MOST
LIKELY EVOLVE INTO A QUASI-LINEAR STRUCTURE AS CONVECTION GROWS
UPSCALE. THERE IS A CONCERN FOR QUASI-LINEAR SHORT-LIVED TORNADOES
IN THE 03Z TO 06Z TIME FRAME GIVEN THE 40 TO 50 KNOTS OF SOUTH
WIND AT 1KM AGL.

DRY INTRUSION WILL MOVE IN QUICKLY BY 06Z FROM THE
SOUTHWEST...AND THE CONVECTIVE THREAT WILL BEGIN TO RAPIDLY EXIT
THE DDC FA FROM SOUTHWEST TO NORTHEAST IN THE 06Z TO 09Z TIME
WINDOW...SO WILL REDUCE POPS FROM CATEGORICAL (GREATER THAN 80) TO
SLIGHT CHANCE BY 12Z. THE MID LEVEL CYCLONE WILL NOT MOVE MUCH
FROM THE KS-CO BORDER POSITION DURING THE DAY FRIDAY. THE SURFACE
LOW WILL REMAIN ANCHORED BENEATH THE MID LEVEL CYCLONE AS THE
WHOLE SYSTEM RAPIDLY OCCLUDES. SHOWERS AND ISOLATED THUNDER WILL
LIKELY REDEVELOP BY EARLY AFTERNOON NEAR THE COLORADO BORDER CLOSE
TO THE CENTER OF THE COLD POOL ALOFT AND SURFACE CIRCULATION
CENTER. WILL HAVE 30 TO 40 POPS ACROSS THE FAR NORTHWEST DDC
FA...WITH CHANCE POPS SPREADING EAST THROUGH FRIDAY EVENING AS THE
COLD POOL ALOFT MOVES ACROSS THE NORTHERN DDC FA.

STRONG COLD FRONT AT THE SURFACE THEN FINALLY MOVES INTO THE DDC
FA EARLY SATURDAY WITH ADVISORY LEVEL WINDS LIKELY (GREATER THAN
30 MPH SUSTAINED). STRATIFORM RAIN IS EXPECTED TO EXTEND AS FAR
SOUTH AS THE NORTHEASTERN HALF OF THE DDC FA DURING THE DAY
SATURDAY. COOL, WINDY, RAW DAY IS IN ORDER SATURDAY IMMEDIATELY
WEST OF THE LOW. -UMSCHEID

DAYS 3-7...

THE PATTERN INDICATED BY THE MODELS FOR LATE SATURDAY AND SUNDAY
THROUGH NEXT THURSDAY HAVE QUITE SIMILAR SYNOPTIC FEATURES IN SPACE
AND TIME. A DEEP UPPER CYCLONE WILL PASS THROUGH THE REGION INTO THE
UPPER MIDWEST SATURDAY, LEAVING DEEP COLD ADVECTION PRODUCING STRONG
GUSTY WINDS AND INSTABILITY SHOWERS THROUGH THE DAY WHICH SHOULD
SHUT OFF QUICKLY SATURDAY EVENING WITH AT LEAST SOME PARTIAL OR FULL
CLEARING INTO EARLY SUNDAY AND SUNDAY NIGHT. THE UPPER PATTERN WILL
UNDERGO SHORTWAVE RIDGING FOLLOWING THIS ON SUNDAY, AND THIS SHOULD
RESULT IN A DRY PERIOD WITH WEAKLY DOWNSLOPING SURFACE WINDS AND
TEMPERATURES AT LEAST INTO THE UPPER 60S TO LOW OR MID 70S.

ANOTHER UPPER WAVE IS FORECAST TO DROP SOUTH THROUGH THE MID LEVELS
INTO THE SOUTH DAKOTA/NEBRASKA REGION, AND IT APPEARS THIS FEATURE
WILL HAVE VERY LITTLE SIGNIFICANT CAPE TO WORK WITH AND ALTHOUGH AN
ISOLATED THUNDERSTORM CLUSTER IS POSSIBLE, THE MAJORITY OF ANY
CONVECTIVE ACTIVITY WOULD PROBABLY BE LOW TOPPED SHOWERS/CBS.

THE NEXT APPRECIABLE CHANCES FOR SIGNIFICANT THUNDERSTORMS WILL
ARRIVE IN THE DAYS 6 AND 7 TIMEFRAME, WHEN DEEP LAYER INSTABILITY
BECOMES MORE SIGNIFICANT IN SOUTHWEST FLOW ALOFT AND SLIGHT CHANCES
THUNDERSTORMS ARE FORECAST FOR WEDNESDAY AND MORE SIGNIFICANTLY ON
THURSDAY.

TEMPERATURE-WISE, STILL GENERALLY MILD TEMPERATURES FOR SPRINGTIME
ARE EXPECTED WITH NO STRONG DRY DOWNSLOPING REGIME TO BRING WARM
TEMPERATURES. UPPER 60S AND LOW 70S CAN BE EXPECTED FOR HIGHS
THROUGH THIS MEDIUM RANGE PERIOD, WITH WARMING OVERNIGHT LOWS
THROUGH THE 50S TOWARD THE WEEKEND AS BOUNDARY LAYER MOISTURE IS
LIKELY TO INCREASE VERY SLOWLY FROM MONDAY THROUGH THURSDAY.

&&

.AVIATION...

EXPECT LIFR TO AT TIMES VLIFR CEILINGS AT AREA TERMINALS AS WELL AS
A COUPLE OF ROUNDS OF LIGHT TO POSSIBLY STRONG TO SEVERE CONVECTION
MOST SIGNIFICANTLY BETWEEN 00 AND 06 UTC.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  51  71  44  64 /  80  10  10  30
GCK  49  68  43  61 /  70  30  30  30
EHA  43  69  45  62 /  50  20  30  20
LBL  47  71  46  64 /  70  10  20  20
HYS  54  72  43  63 /  90  30  30  30
P28  60  73  47  70 /  80   0   0  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN25/33/33
Hazardous weather outlook, Apr 22, 8:35 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
835 AM CDT THU APR 22 2010

KSZ030-031-043>046-061>066-074>081-084>090-231130-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
835 AM CDT THU APR 22 2010 /735 AM MDT THU APR 22 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE ONGOING THIS MORNING ACROSS PARTS OF
CENTRAL AND SOUTH CENTRAL KANSAS. THESE STORMS WILL PRODUCE LOCALLY
HEAVY RAIN AS WELL AS CLOUD TO GROUND LIGHTNING. LOCALLY SMALL HAIL
IS ALSO POSSIBLE.

BETTER ORGANIZED AND STRONGER THUNDERSTORMS ARE LIKELY TO DEVELOP
LATER THIS AFTERNOON ALONG AND WEST OF A LINE FROM DODGE CITY TO
WAKEENEY. THESE STORMS COULD BE SEVERE WITH LARGE HAIL, DAMAGING
WINDS AND AN ISOLATED TORNADO. THE STORMS ARE EXPECTED TO LINGER
THROUGH TONIGHT AND GRADUALLY PROGRESS EASTWARD ACROSS ALL OF
CENTRAL AND SOUTH CENTRAL KANSAS. HOWEVER THE BEST CHANCE OF SEVERE
WEATHER WILL BE BETWEEN 4 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EARLY TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

33

In the hours before

Local storm report, Apr 22, 5:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
532 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             8 N BIG BOW             37.68N 101.56W
04/22/2010  E1.75 INCH       STANTON            KS   TRAINED SPOTTER

            WINDOWS BEING BROKEN BY THE HAIL.

&&

18
Local storm report, Apr 22, 5:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
545 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TORNADO          6 NW DEERFIELD          38.04N 101.21W
04/22/2010                   KEARNY             KS   STORM CHASER

&&

18
Local storm report, Apr 22, 5:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
546 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             8 ESE RICHFIELD         37.24N 101.64W
04/22/2010  E1.75 INCH       MORTON             KS   PUBLIC

0455 PM     TSTM WND DMG     8 ESE RICHFIELD         37.24N 101.64W
04/22/2010                   MORTON             KS   PUBLIC

            DAMAGE TO TIN ROOF AND SIDES ON BARN AND ROOF ON HOUSE.

&&

GERARD
Local storm report, Apr 22, 5:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             12 N BIG BOW            37.73N 101.57W
04/22/2010  E1.25 INCH       STANTON            KS   PUBLIC

&&

GERARD
Local storm report, Apr 22, 6:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             13 WSW FRIEND           38.19N 101.14W
04/22/2010  E1.00 INCH       KEARNY             KS   TRAINED SPOTTER

0606 PM     HAIL             13 WSW FRIEND           38.19N 101.14W
04/22/2010  E2.00 INCH       KEARNY             KS   TRAINED SPOTTER

&&

GERARD
Local storm report, Apr 22, 6:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT THU APR 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TORNADO          10 WSW FRIEND           38.22N 101.09W
04/22/2010                   FINNEY             KS   EMERGENCY MNGR

&&

18

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:32 AM CDTSevere Thunderstorm WarningDDCHamilton, Stanton58 min
Apr 22, 3:18 AM CDTSevere Thunderstorm WarningDDCGray42 min
Apr 22, 2:35 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade40 min
Apr 22, 2:50 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny40 min
Apr 22, 2:57 PM CDTSevere Thunderstorm WarningDDCStanton48 min
Apr 22, 3:31 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton44 min
Apr 22, 3:55 PM CDTTornado WarningDDCHamilton, Kearny, Stanton35 min
Apr 22, 4:29 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens29 min
Apr 22, 4:29 PM CDTTornado WarningDDCHamilton, Kearny31 min
Apr 22, 4:49 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens41 min
Apr 22, 4:59 PM CDTTornado WarningDDCKearny46 min
Apr 22, 5:26 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton49 min
Apr 22, 5:44 PM CDTTornado WarningDDCFinney, Kearny, Scott31 min
Apr 22, 6:16 PM CDTTornado WarningDDCFinney, Kearny, Scott29 min
Apr 22, 6:43 PM CDTTornado WarningDDCScott32 min
Apr 22, 6:49 PM CDTTornado WarningDDCKearny26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.